# SDR FDEA202106241587

- Difficulty date: June 24, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 53,261 hours, 32,979 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284E
- Part serial: 3075
- Condition: Failed
- Location: Rt Generator
- Part time: 2,481 hours, 1,327 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFTER MEL APU ELECTRICAL, TAXI OUT AND TAKEOFF  NORMAL. JUST AFTER LIFTOFF MULTIPLE ELECTRICAL AND  AVIONICS FAILURES. CAPTAIN AIRSPEED INDICATED 400   KNOTS ALTIMETER WENT TO 40,000 FEET ALL CAPTAIN  FLIGHT INSTRUMENTS STOPPED WORKING. F/O AIRSPEED  ALSO INDICATED OVER SPEED AND F/O FLIGHT DIRECTOR  WAS GIVING FALSE INDICATIONS. STBY INSTRUMENT  WORKED NORMALLY. F/O INSTRUMENTS RETURNED TO  NORMAL. CAPTAINS INSTRUMENTS REMAINED FAILED. WE  DECLARED AN EMERGENCY AND RETURNED TO RUNWAY 24 IN  MANILA.  SHGN 24JUN21 08:28   MNL U  T/S FOUND ON BITE ON BPCU OVERBOLT TRIP ON RIGHT  ELECTRICAL SYSTEM.  REMOVED AND REPLACED R/H GCU PER AMM 24-22-02-4.  COMPLETED.  GCU PART N0.734284A  SERIAL NO. 0604  RAN BOTH ENGINES BY FLT CREW SATIS.  PERFORMED WATER ACCUMULATION CHECK PER AMM  05-51-99-6.COMPLETED.  FACT 24JUN21 09:26   MNL U  T/S FOUND ON BITE ON BPCU OVERBOLT TRIP ON RIGHT  ELECTRICAL SYSTEM.  REMOVED AND REPLACED R/H GCU PER AMM 24-22-02-4.  COMPLETED.  GCU PART N0.734284A  SERIAL NO. 0604  RAN BOTH ENGINES BY FLT CREW SATIS.  PERFORMED WATER ACCUMULATION CHECK PER AMM  05-51-99-6.COMPLETED. A/C OK FOR SVC.   T/S FOUND ON BITE ON BPCU OVERBOLT TRIP ON RIGHT ELECTRICAL SYSTEM.  REMOVED AND REPLACED R/H GCU PER AMM 24-22-02-4.  GCU PART N0.OFF/ON 734284E/734284A S/N OFF/ON 3075/0604.
